I guess by now many TRTers have realized how difficult it is to keep estradiol levels under control.
I am no exception. Estradiol is for me a pending subject. E2 is like poison for me. I just need it to pass 25 pg/ml for all the typical symptoms to show up (burning sensation on face and some areas of arms, feeling crabby/bitchy/exasperated all the time, no libido or morning erections, sleepyâ?¦etc basically same symptoms of low T).
I consider myself an over-aromatizer. This is a huge problem, and AI is not working as intended. From my experience 3 HUGE questions are unanswered and I hope that people in this forum would help me with the answers.
The questions are at the end of this first postâ?¦
This is my case and hopefully it will serve to others and others could help me with their experience and knowledge.
WHO AM I?
I am 37, from a Central America Country. In June 2011 after bumping into a book on Testosterone I decided to test my T levels. They came very low (13.3 pg/ml). I also took my prolactin, PSA, FSH, LH and all were within ranges. Estradiol although within range was high (30).
I suspected low T because my symptoms were similar to what was described in Dr. Morgentalers book testosterone for life. Low weight (130 lbs. and height of 170 cm. or 5Â´7Â´Â´), extremely low energy, sleepness, burning sensation on my face, crabby most of the day, muscle loss and focused fat accumulation (waist, chest) were my symptoms. Surprisingly I had no sexual related issues (libido, ME, was OK) which of course caused it to last so long before an explanation for my symptoms could come up.
Before testing for low T I have had a battery of thyroid tests which came normal (including ultrasound and biopsy).
So, my endo decided to start slow so he put me on Provironâ?¦
STAGE 1: THE PROVIRON.
3 pills a day. Wow, what a change. The first fifteen days was like an overhaul. I gained about 4 pounds of muscle, hungry all the time, high energy. However, after 15 days the party was over. All the symptoms returned. I kept the treatment for 2 months but after that we moved on to T shots.
I didnÂ´t know then but it was the estradiol mounting up that provoked the crashâ?¦or so I suspect (although at the time I didnÂ´t have a estradiol test to back me up on this but it is highly likely).
STAGE 2: THE SUSTANON
1 shot (250 mg/ml) every 4 weeks. Not enough. Good for the first couple of weeks and then the effect tapered off. Increased frequency to 1 shot every 20 days. Although not as effective as the first fifteen days on proviron, the sustanon did its job eliminating the ugly symptoms of low T, especially the burning sensation on the face and the crabbiness. I put on some more weight reaching the 140 lbs. But something was lurking insideâ?¦immediately after the shots I used to feel the burning sensation on my face and lack of energy and bitchinessâ?¦It happened that Estradiol was increasing with every shot and it caused me a Thrombosis after a trip to Europe (9 hours sitting). Of this I do have proof. Estradiol was 45 one week after the Thrombosis!!!
STAGE 3: THE REST
Thrombosis was scary. I had to quit TRT for various months. I also change doctor. The new one wanted me to stay 6 full months off of testosterone before trying something new.
STAGE 4: T. ENANTHATE
I started T shots every 4 weeks but a free T test revealed that after two weeks my levels were 10 pg/ml. The shot was not working (too much time between shots). So it was time to come back toâ?¦
STAGE 5: SUSTANON II
1 shot every 2 weeks. Oh my. Estradiol entered scene with full strength. Every shot pushed up my E2 levels to around 65, basically wiping out the testosteroneâ?¦.so it was time to include AI.
STAGE 6: ENTER AROMASIN
After reading a lot I decided for Aromasin. This is legit medicine bought to the official distributor in the country (you donÂ´t need doctorÂ´s prescription here, just the money).
The aromasin seemed to work but with every injection I needed more doses to keep E2 under control. First it was enough with 12.5 mg (half a tablet) EOD 3 times. Second time (next shot) it was same doses. But for the third shot it took 12.5 mg more.
For the fourth shot I decided to take the pill before the shot (a couple of hours). It worked great and E2 did not rise until the 4th day. But it did not work for the fifth shot. Needed more and more Aromasin for keeping E2 under control.
Basically I used to spent 1 week taking aromasing (2-3 25 mg pills) with high estradiol symptoms starting 1 hour after the shot!!! (Symptoms were the same of low T BUT also low libido, and no ME, and stupid things put me angry and exasperated) and 1 week ok.
I knew I had to change things so I turned toâ?¦
STAGE 7: SUBCUTANEOUS HIGH FREQUENCY SHOTS (CURRENT PROTOCOL)
Yes, I read that SQ high frequency shots could be a solution because there is no testosterone peak and absorption is slower.
So I divided the 250 mg of testosterone (using Primoteston depot from Bayer) in 6 doses of 17ml with shots on M, W, F. So far the symptoms of Estradiol have been present with every shot and I have needed Aromasin pills in each of the two weeks I have used the procedure. It seems I need less Aromasin so far (1 pill per week) but I donâ??t know if my body is going to adapt to it and I am going to need more and more as before.
So the protocol is not working in terms of Estradiol control. Besides, so far (1 and half weeks) the libido is low with mild MEâ?¦however some SQ users say that it takes at least 2 weeks for the protocol to really work so I will wait patiently.
However I am worried that even small amounts of testosterone provoke such aromatization forcing me to make use of a potent AI such as Aromasin.
So far my greatest worries and questions are:
- Why do I aromatize more and so fast (just 1 hour after the T shot symptoms come in)
- Why my body has been adapting to aromasin, needing more and more?
- What are the long term effects of taking AI (afraid of arthritis and bone porosity)?
What do you think?